Previous |  Up |  Next


Title: Entropy regularization of the transonic potential flow problem (English)
Author: Feistauer, Miloslav
Author: Mandel, Jan
Author: Nečas, Jindřich
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 25
Issue: 3
Year: 1984
Pages: 431-443
Category: math
MSC: 35A15
MSC: 35J85
MSC: 35L85
MSC: 35M05
MSC: 35M99
MSC: 35Q10
MSC: 49A29
MSC: 49J40
MSC: 76H05
idZBL: Zbl 0563.35006
idMR: MR775562
Date available: 2008-06-05T21:19:00Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] S. AGMON A. DOUGLIS L. NIRENBERG: Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, II.Comm. Pure Appl. Math. 12 (1959), 623-727, 17 (1964), 35-92. MR 0162050
Reference: [2] P. M. ANSELONE R. ANSORGE: Compactness principles in nonlinear operator approximation theory.Number. Funct. Anal. Optimiz. 1 (1979), 589-618. MR 0552242
Reference: [3] H. BREZIS: Reraarque sur l'article précedent de F. Murat.J. Math. pures et appl. 60 (1981), 321-322.
Reference: [4] M. FEISTAUER J. NEČAS: On the solvability of transonic potential flow problems.Z. für Analysis und ihre Anwendungen (to appear). MR 0807140
Reference: [5] S. FUČÍK A. KRATOCHVÍL J. NEČAS: Kačanov-Galerkin method.Comment. Math. Univ. Carolinae 14 (1973), 651-659. MR 0365300
Reference: [6] R. GLOWINSKI: Lectures on Numerical Methods for Nonlinear Variational Problems.Springer-Verlag Heidelberg 1980. MR 0597520
Reference: [7] R. GLOWINSKI O. PIRONNEAU: On the computation of transonic flows.In: H. Fujita (Ed.): Functlonal Analysis and Numerical Analysis, Japan Society for the Promotion of Science, 1978.
Reference: [8] J. MANDEL: On an iterative method for nonlinear variational inequalities.Numer. Funct. Anal. Optimiz. (Submitted). Zbl 0631.65070, MR 0855440
Reference: [9] N. G. MEYERS: An $L^p$ estimate for the gradient of solutions of second order elliptic divergence equations.Ann. S.N.S. Pisa 17 (1963), 189-206. MR 0159110
Reference: [10] P. MURAT: L'injection du cône positif de $H^{-1}$ dans $W^{-1,q}$ est compacte pour tout $q<2$.J. Math. pures et appl. 60 (1981), 309-321.
Reference: [11] J. NEČAS: Les méthodes directes en théorie des équations elliptiques.Academia, Praha 1967. MR 0227584
Reference: [12] J. NEČAS I. HLAVÁČEK: Solution of Signorini's contact problem in the deformation theory of plasticity by secant modulus method.Apl. Mat. 28 (1983), 199-214. MR 0701739


Files Size Format View
CommentatMathUnivCarol_025-1984-3_4.pdf 976.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo